| Model Number |
OTV-S7H-1NA-10E |
| Medical Device Problem Codes |
Corroded (1131); Crack (1135); Poor Quality Image (1408); Scratched Material (3020)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/16/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed, that during the device evaluation.The camera head exhibited deterioration in the main unit imaging, image noise, cracks in the main unit, scratches on the main unit lens and corrosion on the scope mount.There was no patient involvement.
Additional Manufacturer Narrative
Based on the results of the investigation, a root cause could not be identified.Since, the device is more than 15 years old.The device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.